# SDR CA011105001

- Difficulty date: October 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,573 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: 265400610
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE EXHAUST FLANGE WAS FOUND CRACKED AT THE FORWARD RADIUS IN 3 SPOTS. THERE IS A HOLE IN THE FLANGE THAT LINES UP WITH THE THREADS OF A BOLT FROM THE OIL COOLER. THIS HOLE DID NOT LINE UP WITH THE BOLT AND PRODUCED STRESS ON THE FLANGE RESULTING IN THE CRACKS. THE FLANGE WAS REPLACED AND THE BOLT FROM THE OIL COOLER WAS SHORTENED SO IT DOES NOT INTERFERE WITH THE FLANGE.
